View Full Version : Strattera and Headaches


lostdisk
12-22-14, 03:19 PM
I have been taking a stimulant for my ADHD for many years now, from Ritalin to Adderall to Vyvance. After talking to my doc this last week, we decided to give Strattera a try. He wanted me to continue taking my Adderall, and has started me on 25mg of Strattera a day. He figured this was going to be too low a dose for me, but wanted my system to get use to it.

However, (and this is where my question comes in), about 3 to 4 hours after taking the Strattera, I have been getting a rather nasty headache. I know it's not the withdraw from the Adderall, because I'm still taking it. The headache lasts for a few hours, and then I'm fine. (pain killers also don't seem to be helping with the headache either). I've seen that headaches are a fairly common side effect, but several hours after you take the meds? Could it be the does is enough that my body notices, and this is the coming down time?

I have a call in to my doc, but their office is really busy today, so I was hoping to get some kind of idea of a direction to go in.
Thanks
Jenn